# SDR ASAA9680047

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 24 TO 27 FOUND INOPERATIVE.  TIGHTENED LOOSE CONNECTOR AT ROW 24 AND OPERATED NORMALLY.  (X)
